# SDR UPS03441500

- Difficulty date: October 9, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING I/B FIXED T/E PANEL UPPER SURFACE ONE LOCATION FOUND DEBONDED AS RED MARKED AT WBL 237 APPROX.  RT WING I/B FIXED T/E PANEL UPPER SURFACE REPAIRED AS PER SRM 57-30-04 FIG 7.  PERFORM REINSPECT AT EACH A-CHECK AS PER UPS EO B747-5720-19453 AND REPLACE PANEL BY NEXT C-CHECK OR LATER THAN 18 MONTHS AS PER UPS EO B747-5720-19453.
